Comultiplication and suspension

Autor(en): Klein, J
Schwanzl, R
Vogt, RM
Stichwörter: Co-A(k)-space; cosimplicial space; desuspension; HOMOTOPY; homotopy limit; Mathematics; Mathematics, Applied
Erscheinungsdatum: 1997
Herausgeber: ELSEVIER SCIENCE BV
Journal: TOPOLOGY AND ITS APPLICATIONS
Volumen: 77
Ausgabe: 1
Startseite: 1
Seitenende: 18
Zusammenfassung: 
We prove the conjecture of Berstein, Hilton, and Ganea that an (n - 1)-connected CW-complex X with dim X less than or equal to k(n - 2) 3 which has a co-A(k-1)-space structure desuspends. Moreover, we show the following dual of a result of Segal: given a cosimplicial space Y* which is special in the sense that the canonical maps (Vk=1Y1)-Y-n --> Y-n are homotopy equivalences and Y-1 is 2-connected then there is a functorial desuspension of Y-1. (C) 1997 Elsevier Science B.V.
ISSN: 01668641
DOI: 10.1016/S0166-8641(96)00103-4

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 3, 2024

Google ScholarTM

Check

Altmetric